Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Help!
Feb 6, 2001

Dear Dr I had an unprotected sexual encounter with my ex on the 28 of Dec. On the 28 of Jan, I washed my hair very late and did not dry it. I slept and I got up with a sore throat. This sore throat has gone away but now I feel like my armpits hurt very little. Also, my legs and arms become numb after lying down for a few minutes. My lymph nodes in my throat felt swollen but I was not sure how to tell. It happened for only one day. The groin area hurts slightly when I walk but this could also be because I excercised in Sunday for the first time in like 2 years. I also have a very tiny rash on my legs. I am very worried. I know the symptoms of HIV because of extensive research for a project but I am really worried. Everytime, I read about a symptom, I get it the very next day. Please help me!

Response from Dr. Bartlett

It is very difficult to be so well informed in this circumstance, but it should empower you to go get an evaluation right away. HIV testing will help to allay your anxiety over the longer term.



Previous
shingles... - JB
Next
What if.... - KH

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement